Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight loss, shaking, burning in throat and stomach, blurry vision. Addicted to spasmo proxyvon overdose

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 901 Questions
i have been taking spasmo proxyvon from past 8 years , started from 1 tab a day & went on increasing gradually.
And present condition is that i take 18 to 22 capsules, i really tried several times to quit, but it seems to be immpossible for me to quit , i know its harming my body , internally and externly bevomming thin ant thin , if i dont take pills i start shaking , feels very week , XXXXXXX burning, in throat, food pipe, stomach , urinal is not easily done and even my eyes become so blurry that i cant even read and write, my remembering power is lost
i dont know what to do i went to a doctor also he said to stop is instantly . and i did it , but in evening all those shaking body , no intrest in work , no cocentration in any thing , so again i took the pills and felt again an energetic man. my age is not much , i have a bright future ahead but this thing is killing me i know that but want any alternative solution some other medicine which can be used to stop taking spasmo,
Posted Fri, 15 Jun 2012 in Drug Abuse
Answered by Dr. Ajit Naniksingh Kukreja 40 minutes later

Thanks for posting your query

It is shocking to know that you are taking this medicine for 8 years and have come to this huge a dose

Spasmoproxyvon is an antispasmodic analgesic and has its inherent side effects even in normal doses

This is clear case of addiction

The symptoms you are getting are of gastritis , reflux and may be renal damage, Your nervous tissue also seems to be affected, the symptoms on stopping are that of withdrawal

Instead of going for an alternative medicine it is advisable you get yourself hospitalized in a de-addiction center and get the treatment at the earliest

Think of your bright future ahead, reassure yourself and with a strong will power gradually give up the medicine

Hope this helps
Am available for followup queries
Get Well Soon
Above answer was peer-reviewed by
Follow-up: Weight loss, shaking, burning in throat and stomach, blurry vision. Addicted to spasmo proxyvon overdose 8 hours later
i cant go to de-addiction center because my family dont have idea about my addiction,
is it possible to just stop taking pills instantly , will it harm me if i stop taking suddenly , or i have to reduce the quantity one by one , and if i reduce one by one how long it will take. or advice how much to reduce the Dose day by day , as u know my case of taking 18 to 22 pills daily,
now i have made my mind to STOP spasmo but i'll need your professional advice to help me and finish the task.
though i am also chemical engineer and know little about the drug, but not a professional . so plzz help me out, its effecting my work also

hope to hear from u soon
Thanks & Regards
Answered by Dr. Ajit Naniksingh Kukreja 24 hours later
Hi and thanks again,

It is unfortunate that you cannot consult de-addiction specialist.

The principle of deaddiction is to strengthen the will power of addicted individual while lowering the doses of addicted medication. If there is any difficultly then to use alternative medicines with similar effects or those which suppress withdrawal symptoms.

You have taken a positive step to quit spasmoproxyvon. I appreciate your efforts for that.

As you have tried to quit medications cold XXXXXXX and you were unsuccessful, I would suggest you another method. Here you need to gradually taper the drugs slowly over a period of time. You may gradually wean off 2 pills in a day and gradually increase the weaning by 2 pills every 5-7 days (that is reducing the number of pills you consume by 2 every 5-7 days).

If at any point of time, you develop withdrawal symptoms, I suggest you to consult a psychiatrist who by various therapies and withdrawal suppressing drugs can keep you motivated. So do not feel shy to consult a psychiatrist if you face any difficulties while tapering.

Hope this helps. Let me know if you need any more assistance.

All the best

Above answer was peer-reviewed by
Follow-up: Weight loss, shaking, burning in throat and stomach, blurry vision. Addicted to spasmo proxyvon overdose 12 hours later
thank you very much sir
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later
You are Welcome Mr XXXXXXX

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor